# SDR UHLA2012120200407

- Difficulty date: December 2, 2012
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 22,923 hours, 14,113 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - LEFT WING LOWER SURFACE A3 HOLE HAS CRACK LIKE INDICATION.  CRACK FOUND TO EXTEND BEYOND SB170-57-0053 LIMITS.  PERFORMED MAJOR REPAIR ON SPAR II IAW ETD 2012-170-017538.
